Ageless by Nikki
For all enquiries please call 07980 323271.

Fillers/ Dermal Fillers

feel fresher, firmer & younger with dermal fillers.

Dermal fillers involve the injection of a collagen-like protein into the skin to smooth out fine lines and facial wrinkles. Fillers preserve moisture levels within the skin and so hydrate from within, reversing the effects of aging. The effect is quick and instantly lifts and fills the skin of the face. Dermal fillers are safe and based on hyaluronic acid, a natural protein.

The cheek, nasolabial lines and marionette lines can be treated to generate a lifting effect, a look that is instantly rejuvenating, attractive and natural in appearance, this is also known as the y-lift. A cheek enhancement treatment is a safe and instant correction to restore and improve the height of your cheeks. As well age, we tend to lose the fullness in our cheeks and develop minor jawling along the jawline. Though subtle, these small changes can be very aging. A cheeks enhancement can instantly reverse these trends taking years off your appearance.

I am Advanced at my lip filler techniques and regally attend advance training regarding the safety of fillers and technique updates. Lip fillers are very carefully injected into the area required to help give you more natural, fully lips. The lip filler used is specifically designed to restore natural fullness and create beautifully shaped lips.

Specialised filler areas include; non-surgical rhinoplasty (nose), jawline and tear trough (under eyes). These are carefully injected using a mini cannula.

Post Treatment Advise

Immediately after treatment it is quite normal for there to be slight redness, swelling and tenderness around the treated area. These signs generally disappear in a few days but if they persist for longer, please contact Nikki.

It is recommended that you do not use any makeup for 12 hours following the treatment and that any extended exposure to the sun, up rays and temperature below 0'c be avoided.

Do not entre a sauna or similar environment for the two weeks following treatment.

If you are taking aspirin, high doses of vitamin c or any other anti-coagulants the risk of bruising and bleeding may be higher. Discuss any concerns you may have with Nikki your medical aesthetic practitioner.

Get in touch

Name must not be empty

Please provide a valid email

Message should not be empty